# SDR 2005FA0000832

- Difficulty date: May 27, 2005
- Submitted: June 20, 2005
- Operation: General aviation
- Aircraft: N56EM
- Make and model: Lear 35A
- Aircraft serial: 144
- Engine: Garrtt TFE731*
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 702490030303
- Part serial: 03080458
- Condition: Defective
- Location: Lt E/E Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS ALTIMETER AND ALTITUDE ALERTER WERE FLAGGED.  THE ADC WAS FOUND TO BE DEFECTIVE AND REPLACED.  THE SYSTEM WAS TESTED AND INSPECTED AND FOUND TO COMPLY AND TO REMAIN RVSM COMPLIANT.  THERE HAVE BEEN NO PRIOR REPORTS OF PROBLEMS WITH THIS SYSTEM.  (K)
